# SDR AALA971835

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - REINFORCING STRAP ON FRAME HAS CORROSION.  REMOVED AND REPLACED STRAP PER AARD 51-01-00-05 AND SRM 51-71-01.  (M)
